On finite simple groups of characteristics 2 type
Publications Mathématiques de l'IHÉS, Volume 36  (1969), p. 5-13
@article{PMIHES_1969__36__5_0,
     author = {Gorenstein, Daniel},
     title = {On finite simple groups of characteristics 2 type},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {36},
     year = {1969},
     pages = {5-13},
     zbl = {0182.35402},
     mrnumber = {41 \#5484},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1969__36__5_0}
}
Gorenstein, Daniel. On finite simple groups of characteristics 2 type. Publications Mathématiques de l'IHÉS, Volume 36 (1969) , pp. 5-13. http://www.numdam.org/item/PMIHES_1969__36__5_0/

[1] H. Bender, Doubly transitive groups with no involution fixing two points (to appear).

[2] H. Bender, Finite groups having a strongly embedded subgroup (to appear). | Zbl 0192.35502

[3] W. Feit and J. G. Thompson, Solvability of groups of odd order, Pac. Jour. Math., 13 (1963), 775-1029. | MR 29 #3538 | Zbl 0124.26402

[4] D. Gorenstein, Finite groups, Harper and Row, New York, 1968. | MR 38 #229 | Zbl 0185.05701

[5] J. G. Thompson, Nonsolvable finite groups all of whose local subgroups are solvable. Sections 1-6 appear in Bull. A.M.S., 74 (1968), 383-437 (balance to appear). | Zbl 0159.30804